# SDR DALA2019082654955

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LOWER AREA FWD FLAP MOVABLE VANE LEFT WING (AI). NRC 00247: LH WING FWD FLAP MOVABLE VANE WAS REPAIRED PER B 717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PARAGRAPH 4 FIGURE 202.
